The tensor product of semilattices
Portugaliae mathematica, Tome 31 (1972) no. 4, pp. 193-202
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1972__31_4_115179,
author = {Delany, J.E.},
title = {The tensor product of semilattices},
journal = {Portugaliae mathematica},
pages = {193--202},
year = {1972},
volume = {31},
number = {4},
mrnumber = {0306063},
zbl = {0251.06013},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1972__31_4_115179/}
}
Delany, J.E. The tensor product of semilattices. Portugaliae mathematica, Tome 31 (1972) no. 4, pp. 193-202. http://geodesic.mathdoc.fr/item/PORMA_1972__31_4_115179/